# SDR DXTA200601605

- Difficulty date: September 17, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 10,169 hours, 8,185 cycles
- Engine: Pwa JT15D5
- Engine time: 8,678 hours, 7,106 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30358005D
- Part serial: PCEJCO296
- Condition: Shutdown
- Location: Right
- Part time: 8,678 hours, 7,106 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE SHUT DOWN WHEN DOING THE SPEEDBRAKE CHECK. - PERFORMED ENGINE GROUND RUN, EXTENDED SPEED BRAKES SEVERAL TIMES WITH NO DEFECTS TO ENGINES.  PERFORMED RAPID DECELERATION OF THE THROTTLES WITH NO DEFECTS ON ENGINES.  CYCLED T/R, MOVED FLAPS AND CYCLED SPEED BRAKES WITH NO DEFECTS ON ENGINES PERFORMED SPEED BRAKE TEST IAW 560 AMM 27-61-00.  OPS CHECKS GOOD AT THIS TIME REMOVED RT LOWER COWL, CHECKED STATIC RIG OF FUEL CONTROL.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.
